# SDR RAIA00307198

- Difficulty date: July 26, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 10,738 hours, 11,436 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53990168
- Part serial: 03714
- Condition: Defective
- Location: Thrust Reverser
- Part time: 132 hours, 142 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5700-STL- RIGHT ENGINE T/R DISAGREE. MAINTENANCE DEFERRED IAW MEL, SUBSEQUENTLY CLEARING THE DMI BY REPLACING THE NR 2 OB STOW SWITCH.
